1.3K views
Not resolved
22 comments

I started the Omnipod in December 2015, it works for me sugar wise but I have been having allergic reaction with the adhesive. It becomes itch under the adhesive on the secon day & the third day when I remove the pod it is reddish the shape of the pod with rash. I place ointment for itchiness & prednisone cream & it changes to dark spot after a few days. My belly now has dark spot all over as it takes time to clear.

I am not concerned of what it looks like, my major concern is the itchiness .

Is there any one having the same reaction, please share how to remedy this. Thanks.

Please email : maritesyu@aol.com

This reviewer shared experience about "solution for the allergic reaction to the adhesive" and wants this business to read this review and look into the issue (if any). The author is overall dissatisfied with Omnipod. He best about omnipod insulin pump from Omnipod was i like the product. Reviewer wants customer support to reach out to him or her ASAP for further discussion of this matter.

Also, you can continue reading comments about Omnipod.

Check out the best and the worst companies in Pharmacy category for more informed decision or compare Omnipod to other companies on our site.

Do You Have Something To Say ?

Write a review

Comments

Terms of Service
Post Comment
Cancel
Anonymous
#1452649

I am intrigued by the information about a different adhesive. I had issues with v-Go pods, allergic reactions to the adhesive just as described here.

A dermatologist ordered me to stop using them so I asked if there was an alternative adhesive, they said no. I tested Omnipod and got a similar but less severe reaction, even using a method recommended by my diabetes nurse (spray a nasal allergy mist onto the skin, wait for it to dry then put milk of magnesia on. When that is dry place a Tegaderm patch to the skin protected by the spray and milk of magnesia).

Again, I asked Omnipod if there was a different adhesive available and they said no. I would like to hear if there is a different arking on the pod(s) received with this alternate adhesive formula.

Anonymous
Tallahassee, Florida, United States #1276662

I have the Omni pod for about 2 years and I have the same problem it start itching after an hour when I put and itch for entire 3 days and after I change and the site is red and swollen

Anonymous
Chicago, Illinois, United States #1270604

I have a Facebook group on this

https://www.facebook.com/groups/201704356963097/

Anonymous
#1269544

I have the same issue with the new batch of pods I received, Omnipod agreed it was a problem and are sending me some test pods with different adhesive on them, if they work, they said they would replace all the unused ones.

Anonymous
Farnborough, Hampshire, United Kingdom #1254943

Omniod have finally admitted that the ingredients were changed and these reactions have been a global problem. They say it should be sorted by after christmas.

Anonymous
Chicago, Illinois, United States #1254934

I have had that problem with the new box of pods that they have sent me as well. I called the company and they have sent me some new sample pods with less adhesive.

It really made a difference.

I still had some itchiness, but it wasn't as bad as the before. They told me people were experiencing something like this as well.

Anonymous
Pueblo, Colorado, United States #1253142

I too am having these issues. Started in the last couple of orders.

Called Omni pod and asked if anyone else was having these issues. They would not say. I have used they pod for 3 years and no problems until recently. They replaced the order still having problem.

I don't feel I should have to try all these different products to help.

Something changed. Well I guess it is time for a new system.

Anonymous
Bristol, Virginia, United States #1244566

I get skin issues from time to time till I started using 3M TEGADERM 1624W film under the pods. I have an allergy to latex and some adhesives. Using these have resolved this problem.

Anonymous
Alexandria, Virginia, United States #1244316

I too have the same problem and mine started when the new blue box design was not having any problems prior to that now my skin is a hot mess arms and stomach look burned. Like some chemical reaction burn with stuff oozing out.

I called numerous times and they said no product changes had occurred but I just know something is terribly wrong. I don't have any problems with my dexcom sensors. I think the company is not telling all and they trying to cut costs.

So upset because I really liked the product. Have to go to shots and look for another alternative.

Anonymous
#1242369

I have the same problem. It is sooo itchy but no solution yet trying different adhesive barriers

Anonymous
Ottawa, Ontario, Canada #1239493

Ever since the new shipment came in I have been having a bad reaction!! My skin starts itching terribly after 24 hrs, and then as time progresses, the skin becomes more and more inflamed.

By the end of 36 hours, my skin is actally like it has been burned!! It takes it 3 to 5 days to heal, and then leaves a black scar!!

Urgh!!

Anonymous
to Anonymous Lansing, Michigan, United States #1265790

I had the exact same reaction! I now have a pod size burn on my lower back.

I plan on calling the company and see what they recommend. I've been a pod wearer for almost two years and this is the first time this has happened to me.

Anonymous
Calera, Alabama, United States #1235375

My daughter is having the same issues. OmniPod is aware of this.

It started with the new box design about 4-5 months ago. This is leaving horrible pod shaped burns. When I called the lady gave the generic try this and that. When I told her that it was all over the internet, she said they were aware that something was wrong with the adhesive, but the company was saying it didn't change.

Today she had to stop using the pods and go back on shots until the doctor hears back from the company. He verified that it was burning her skin.

Anonymous
Louisville, Kentucky, United States #1233822

I have started having the exact same problem. With in the last 3or 4 months is when it started this.

Before I would wear them until the battery quit with no problem. With this last delivery I received I've had several fail. And by the third day they start itching. When I take the pod off it almost looks like a pod shaped burn.

I don't think I'm going to be able to use them. Omnipod will give you a list of skin prep to use.

I tried ski tac. I tried putting them over a reader patch, but then they won't stick as long.

Anonymous
Ripley, Tennessee, United States #1229857

Your not the only one.

Anonymous
Boston, Massachusetts, United States #1227041

I have been experiencing the same thing for the last 3 months I thought it was just me having a reaction but after talking with my diabetic teaching nurse I have found out the group if us using the system has been experiencing the same problem and have contacted Omni Pod with statements and follow up photos of irritation they sent replacement pods for the box I had used but I'm still having the problem

Anonymous
Madison, Wisconsin, United States #1220161

I also have a terrible reaction to it!

What has been working (some-what) for me is- spray flonase on skin, then benadryl spray, once dry apply "skin tac" wipe, let dry then apply the pod.

Anonymous
Hightstown, New Jersey, United States #1219184

yes its horrible, I have had to change to other pump. they have recently changed manufacture

Anonymous
North Port, Florida, United States #1208449

Hello Everyone! I was having the same issues.

I was at the point that I was almost head to toe with rash and irritation. I reached out to Omni Pod customer care and they recommended spraying the area of insertion with Nasacort, Flonase, or any type of nasal allergy spray. I wiped with prep wipe (let dry), spray with Nasacort (let dry), spray with 3M Cavillon barrier spray. I then adhered two of the Johnsons and Johnsons tough pads.

I placed the pod on the tough pads and then proceed with the insertion. Had no irritation or itchiness during the entire three days. Took it off after three days and no redness or irritation. Super excited that I finally found something that works!

I tried EVERYTHING under the sun! Tapes, barrier wipes, and all other products suggested by Omnipod.

I hope that it works for everyone else that sees this post.

I was so desperate that I was scouring the Internet every night looking for ANY solution. So here you go...

Anonymous
Orlando, Florida, United States #1200933

I am having the same problem with the adhesive on the second and third it itches like crazy. Please is there anyone out there who could help me resolve this problem

You May Also Like